# SDR CA101222004

- Difficulty date: December 8, 2010
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 15,877 hours
- System (JASC): 5540 · Rudder Structure
- Part: Support Bracket
- Part number: 1156100181
- Condition: Cracked
- Location: Rudder
- Part time: 15,844 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON CONDUCTING NDT LPI INSPECTION IAW S/B 2145, THE SUPPORT BRACKET AND WAS FOUND TO BE CRACKED AT TAPER PIN HOLE, NUT END.
